# SDR DALA2015050303101

- Difficulty date: May 2, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,869 hours, 23,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23R,  L=1", W=0.50", D=0.003".  REPLACED LOWER SILL AT AFT GALLEY AREA FROM FR 66 TO FR 68 AND STR 23R IAW SRM 51-72-11 AND DWG D53480505.
